# SDR SWAA2024032567460

- Difficulty date: March 24, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 68,617 hours, 40,938 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Dislodged
- Location: Aft Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY SLIDE HANGING OUT OF THE BOX.<[01] REPACKED AFT ENTRY DOOR SLIDE. REF MM 25-66-01 AND MT #725-66-06
